# SDR DALA2019030201386

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0965280) DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER LOC STAB ST 92.7 APROX AND 29 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOWER LOC. STAB ST. 92.7 APROX AND 29 INCH FROM FRONT SPAR AT LT HORIZONTAL AS PER SRM 55-10-01 REPAIR 11.
